# SDR FDEA201902150420

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 96,207 hours, 41,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG70255527
- Part serial: CPI115
- Condition: Failed
- Location: Lt Mlg
- Part time: 95,711 hours, 40,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RECEIVED LT LG MAIN GEAR UNSAFE INDICATION ON PRIMARY AND SECONDARY GEAR RETRACTION GEAR INDICATION. RAN QRH, GEAR PRIMARY OR SECONDARY LIGHTS ILLUMINATED W/ GEAR HANDLE UP CHECKLIST. LT MAIN GEAR UNSAFE INDICATION REMAINED ILLUMINATED. DUMPED APPROX 8500 LBS OF FUEL. DIVERTED TO KLAX AFTER GEAR SELECTED DOWN FOR LANDING, RECEIVED 3 GREEN DOWN & LOCKED INDICATIONS W/ NO UNSAFE. EMERGENCY DECLARED. CHECKED LANDING GEAR DOOR TARGETS PER AMM 32-10-00-5. ADJUSTED AS NEEDED. REMOVED AND REPLACED LT MAIN GEAR RETRACT CYLINDER PER AMM 32-31-01-4. OPS CHECK GOOD REMOVED AND REPLACED LT MLG DOOR   ACTUATOR PER AMM 32-34-01-2. OPS CHECK AND LEAK CHECKS GOOD.
